# SDR ASAA2021042834733

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 12,985 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127V12
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE AT STA RH 767-794 HAS CORROSION AROUND NUTPLATES GROUNDED - YES. REMOVED AND REPLACED ATTACH ANGLE IAW BOEING 737-900 SRM 51-40-02W=3"  O=.050  R=.044  L=1"  D=.006
